Journal of Applied Probability

On joint ruin probabilities of a two-dimensional risk model with constant interest rate

Zechun Hu and Bin Jiang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this note we consider the two-dimensional risk model introduced in Avram, Palmowski and Pistorius (2008) with constant interest rate. We derive the integral-differential equations of the Laplace transforms, and asymptotic expressions for the finite-time ruin probabilities with respect to the joint ruin times Tmax(u1,u2) and Tmin(u1,u2) respectively.

Article information

J. Appl. Probab., Volume 50, Number 2 (2013), 309-322.

First available in Project Euclid: 19 June 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 91B30: Risk theory, insurance
Secondary: 60J25: Continuous-time Markov processes on general state spaces

Two-dimensional risk model constant interest rate joint ruin probability integral-differential equation asymptotic expression


Hu, Zechun; Jiang, Bin. On joint ruin probabilities of a two-dimensional risk model with constant interest rate. J. Appl. Probab. 50 (2013), no. 2, 309--322. doi:10.1239/jap/1371648943.

Export citation


  • Asmussen, S. (2000). Ruin Probabilities. World Scientific, River Edge, NJ.
  • Avram, F., Palmowski, Z. and Pistorius, M. (2008). A two-dismensional ruin problem on the positive quadrant. Insurance Math. Econom. 42, 227–234.
  • Cai, J. and Li, H. (2005). Multivariate risk model of phase type. Insurance Math. Econom. 36, 137–152.
  • Cai, J. and Li, H. (2007). Dependence properties and bounds for ruin probabilities in multivariate compound risk models. J. Multivariate Anal. 98, 757–773.
  • Chan, W.-S., Yang, H. and Zhang, L. (2003). Some results on ruin probabilities in a two-dimensional risk model. Insurance Math. Econom. 32, 345–358.
  • Gerber, H. U. (1981). On the probability of ruin in the presence of a linear dividend barrier. Scand. Actuarial J. 1981, 105–115.
  • Li, J., Liu, Z. and Tang, Q. (2007). On the ruin probabilities of a bidimensional perturbed risk model. Insurance Math. Econom. 41, 185–195.
  • Paulsen, J. (2008). Ruin models with investment income. Prob. Surveys 5, 416-434.
  • Protter, P. E. (1992). Stochastic Integration and Differential Equations: A New Approach. Springer, Berlin.
  • Rolski, T., Schmidli, H., Schimidt, V. and Teugels, J. (1999). Stochastic Processes for Finance and Insurance. John Wiley, Chichester.
  • Yuen, K. C., Guo, J. and Wu, X. (2006). On the first time of ruin in the bivariate compound Poisson model. Insurance Math. Econom. 38, 298–308.